# SDR DALA2017050803700

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR, RT INBD SEAT TRACK CORRODED STA 365-377RBL 25. REMOVED CORROSION ON SEAT TRACK FS 365-377 RBL 25 IAW SRM 53-00-52 PG 101-106. AREA OF BLENDING FOUND TO BE OUT OF ALLOWABLE LIMITS IAW 53-00-52 DETAIL VII. ORIGINAL THICKNESS OF FLANGE .090, MATERIAL LOSS .034, REMAINING MATERIAL .056. LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-05. APPLIED ALODINE & PRIMER TO NEW SEAT TRACK IAW DWG 141N5131 REV V. INSTALLED NEW SEAT TRACK FS 365-440 RBL 25 IAW SRM & DWG 141N5131 REV F. APPLIED CIC COMPOUND TO SEAT TRACK IAW  51-20-01 PG 16.
